# SDR MTNA201803272018

- Difficulty date: March 27, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 37,343 hours, 39,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: S52376106220
- Condition: Cracked
- Location: Cargo Door
- Component: Main Cargo Door, Aerosp
- Component part number: 59070000708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NUTPLATE AND SKIN AT MCD PULL DOWN ROPE ATTACHMENT POINT.
